# SDR DXTA200500871

- Difficulty date: July 27, 2005
- Submitted: August 10, 2005
- Operation: Air carrier
- Aircraft: N625QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605319
- Aircraft time: 2,329 hours, 1,865 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PILOT AND COPILOT BRAKES SPONGY.  INSPECTED LT AND RT MAIN BRAKES WEAR INDICATORS ARE WITHIN LIMITS.  CHECKED BRAKE ACCUMULATOR AND BRAKE RESERVOIR ARE GOOD.  BLEED LEFT AND RT MAIN BRAKE IAW CITATION 560 M/M CH 32-42-00.  TAXIED AIRCRAFT AND BRAKE CHECK WAS GOOD.
